# SDR SCNA20220414028

- Difficulty date: March 16, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737
- Aircraft serial: 34413
- Aircraft time: 46,700 hours, 26,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  ROW 18 ABC EMERGENCY LIGHT INOP.  RESOLUTION:  R&R ROW 18 ABC EMERGENCY LIGHT ASSY. REF AMM 33-51-00. OPS CHK GOOD.
